# SDR DALA2018091705617

- Difficulty date: September 14, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 71,099 hours, 22,379 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FOUND DAMAGED AT STA 630 RT OUTBOARD SEAT TRACK CROWN. CUT OUT DAMAGED SEAT TRACK SECTION STA 590 TO 640 RBL 46. REPAIRED SEAT TRACK IAW SRM 53-00-52 REPAIR 3 FIG 201.
